# SDR SCNA20150429085

- Difficulty date: April 23, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N817SY
- Make and model: Boeing 737-8K2
- Aircraft serial: 30392
- Aircraft time: 49,164 hours, 19,127 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER TIP UPPER SIDE HAS EVIDENCE OF LIGHTNING STRIKE.  R & R LT HORIZONTAL STABILIZER TIP WEDGE.
